MAUDE Adverse Event Report: MEDIVANCE -1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS

MEDIVANCE -1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS
Catalog Number 317-00-04
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported biomed had the arctic sun device that's giving them an alarm 41 but it was also giving the nurses a 113 alert.Per additional information updated from ttm on 09mar2026, biomed had device giving alarm 41 low internal flow.Per review of wo notes asked biomed if the device had any pads or shunt attached, they said "blue hoses" they asked if there were pads at the end of the blue hoses and they said no just the hoses, asked biomed to remove them and was going to run a functional check and call back.Per follow up information received via task on 11mar2026, per work order update, biomed ran functional check and passed without any issues, said they would return it to the floor since it was most likely the pad tubes torn off the pads they had on the end of the fdl.Per additional information received via ttm on 10mar2026, biomed was told to run a performance verification and call back.Per additional information received via ttm on 07apr2026, it was reported that they were getting alarms in an arctic sun device that would not clear and did not see any water moving in the pads.Confirmed alarm 01 (patient line open) and alarm 02 (low flow) in the event log.Flow rate (fr) was 0 lpm, inlet pressure (ip) was -0.1 psi, circulation pump command (cpc) was 100 percentage, pump hours were 1.7 and system hours were 709.4.Water reservoir level 4.Stopped therapy, disconnected pads and started manual mode.Flow rate (fr) was 1.8 lpm, inlet pressure (ip) was -7.0 psi, circulation pump command (cpc) was 53 percentage.Connected the left chest pads.Flow rate (fr) was 0 lpm, inlet pressure (ip) was -0 psi, circulation pump command (cpc) was 100 percentage, cv 1 (open).Disconnected left chest pad and connected left thigh pad.Flow rate (fr) was 0.8 lpm, inlet pressure (ip) was -0.5 psi.Circulation pump command (cpc) was 100 percentage.Pad lot nght2080, expiration date of 31may2025.Asked nurse to grab another set of pads.They tried to use this device one other time last month and it gave low flow then as well.New pads are lot ngkn3990.Connected a thigh pad.Inlet pressure remained around -0.4 psi.Asked nurse to send to biomed and use another means of cooling.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTIC GEL PADS
Manufacturer (Section D)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24850169
Report Number1018233-2026-02422
Device Sequence Number12209942
Product Code DWJ
UDI-Device Identifier00801741080005
UDI-Public(01)00801741080005(11)230804(17)250531(10)NGHT2080
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Catalogue Number317-00-04
Device Lot NumberNGHT2080
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer06/01/2026
Initial Report FDA Received Date04/11/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown